Extending theory for domain decomposition algorithms to irregular subdomains

Clark R. Dohrmann, Axel Klawonn, Olof B. Widlund

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationDomain Decomposition Methods in Science and Engineering XVII
Pages255-261
Number of pages7
DOIs
StatePublished - Dec 1 2008
Event17th International Conference on Domain Decomposition Methods - St. Wolfgang /Strobl, Austria
Duration: Jul 3 2006Jul 7 2006

Publication series

NameLecture Notes in Computational Science and Engineering
Volume60
ISSN (Print)1439-7358

Other

Other17th International Conference on Domain Decomposition Methods
CountryAustria
CitySt. Wolfgang /Strobl
Period7/3/067/7/06

ASJC Scopus subject areas

  • Modeling and Simulation
  • Engineering(all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Mathematics

Cite this

Dohrmann, C. R., Klawonn, A., & Widlund, O. B. (2008). Extending theory for domain decomposition algorithms to irregular subdomains. In Domain Decomposition Methods in Science and Engineering XVII (pp. 255-261). (Lecture Notes in Computational Science and Engineering; Vol. 60). https://doi.org/10.1007/978-3-540-75199-1_29